# SDR AALA200803146

- Difficulty date: December 20, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 27,304 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 3301KGAMS1
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT - NR 1 GENERATOR DRIVE LIGHT ILLUMINATED FOLLOWED BY LARGE JOLT IN THE FLIGHT CONTROLS.  THE LT GENERATOR CONTROL LIGHT ILLUMINATED AND THE LEFT BUS WAS THEN POWERED BY THE RIGHT SIDE.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
